# SDR DALA2015022701921

- Difficulty date: February 24, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 49,656 hours, 13,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BOX AT 32DEF DAMAGED.  EMERGECNY PATH LIGHTING, INSTALLED LIGHT BOX ASSY ON SEAT 32 DEF.
